%0 Journal Article
	%A Dezhi Liu Guiyuan Yang Wei Zhang
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 56, 2011
	%T The Strict Stability of Impulsive Stochastic Functional Differential Equations with Markovian Switching
	%U https://publications.waset.org/pdf/15649
	%V 56
	%X Strict stability can present the rate of decay of the
solution, so more and more investigators are beginning to study the
topic and some results have been obtained. However, there are few
results about strict stability of stochastic differential equations. In
this paper, using Lyapunov functions and Razumikhin technique, we
have gotten some criteria for the strict stability of impulsive stochastic
functional differential equations with markovian switching.
	%P 1438 - 1443